# SDR BAGA2023121900001

- Difficulty date: May 25, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002353
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE AUDIT FINDING. CENTER FUSELAGE EMERGENGY DOORS L/H AND R/H EMERGENGY LIGHTING EXIT MARKING SIGNS FOUND INOP DURING 14 DAY INSP.
